# SDR MASA200600172

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,388 hours, 11,887 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 83963
- Part serial: 599
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7199 IAD - HORIZONTAL STAB CHANEL 1 INOP.  MX REMOVED AND REPLACED HSTCU OPS CHECKED GOOD.
